# SDR AALA20141023015

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 67,995 hours, 35,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663505
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT TIE DOWN TRACK FROM STATIONS 1220 TO 1322 AFT CARGO.  R & R TRACK.
